# SDR SWAA2022021537627

- Difficulty date: June 18, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161014
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOOR PANEL 120AF HAS CORROSION ALONG FORWARD AND RIGHT EDGES / RECEIVED NEW FORWARD CARGO PIT FLOOR PANEL #120AF PN#453A1610-14; A-TAG# WN3859 IAW IPC 25-52-10-16; BOEING DWG # 453A1610 REV:F
